CitationBell FK & Rowlinson P (1990) On the index of tricyclic hamiltonian graphs. Proceedings of the Edinburgh Mathematical Society, 33 (2), pp. 233-240. https://doi.org/10.1017/S0013091500018150
AbstractAmong the tricyclic Hamiltonian graphs with a prescribed number of vertices, the unique graph with maximal index is determined. Some subsidiary results are also included.
JournalProceedings of the Edinburgh Mathematical Society: Volume 33, Issue 2
Emeritus Professor, Mathematics
© University of Stirling